PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

Product ID: B006TIKYDK Condition: New

Available in other options.
Variations
Sold Out
Buy in USA

Product Description

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

  • Anti-inflammatory, fever reducer and pain reliever.
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Helps relive muscular aches and pains.
  • Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.
  • Compare to the active ingredients in Advil and SAVE!

This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Perfect packets of two tablets makes this easy to grab and go or keep in your desk or in your car glove box so you have something when that headache strikes. Active Ingredients: Ibuprofen 200 mg. Sold as a box of 125 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.

Technical Specifications

Country
USA
Binding
Health and Beauty
Brand
PhysiciansCare
EAN
0073577901094
IsAdultProduct
Label
PhysiciansCare
Manufacturer
PhysiciansCare
Model
90109
MPN
90109
NumberOfItems
1
PartNumber
90109
PublicationDate
2013-11-26
Publisher
PhysiciansCare
ReleaseDate
2013-10-29
Size
250 Count
Studio
PhysiciansCare